Alert archive / Texas / River Flood Warnings in 2007

River Flood Warning 79, NWS Austin/San Antonio, TX

August 16, 2007Gillespie County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Aug 16, 2007, 9:37 PM CDT for Gillespie County, Texas. It took effect at Aug 16, 2007, 11:05 PM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Aug 16, 2007, 9:37 PM CDT (02:37 UTC)
In effect from
Aug 16, 2007, 11:05 PM CDT
Expired
Aug 17, 2007, 9:27 AM CDT
In force
10 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
Minor

County Gillespie County, TX

The radar

The Austin/San Antonio radar (KEWX), 112 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pedernales River at Fredericksburg (FRBT2).

Action stage
12 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08152900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KEWX 170237
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
937 PM CDT THU AUG 16 2007

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  LLANO RIVER...PEDERNALES RIVER...SANDY CREEK 
  
 NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
 ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.

TXC299-171037-
/O.NEW.KEWX.FL.W.0077.070817T1231Z-070819T0124Z/
/LLAT2.2.ER.070817T1231Z.070817T1800Z.070818T1324Z.NO/
937 PM CDT THU AUG 16 2007

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LLANO RIVER AT LLANO.
* FROM FRIDAY MORNING TO SATURDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:18 PM THURSDAY THE STAGE WAS 2.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO RISE TO 
  NEAR 20.5 FEET BY EARLY FRIDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY SATURDAY MORNING.
* IMPACT...AT 20.0 FEET...FLOW WILL BE DAMAGING TO DOCKS AND BOATS DOWNSTREAM IN
  KINGSLAND.  THE LOWEST SECONDARY ROADS AND BRIDGES WILL BE SEVERELY FLOODED 
  AND DANGEROUS.  NEAR THE USGS 1:5 YEAR FLOOD LEVEL.

$$

TXC299-171037-
/O.NEW.KEWX.FL.W.0078.070817T0620Z-070818T0426Z/
/KNLT2.1.ER.070817T0620Z.070817T1200Z.070817T1626Z.NO/
937 PM CDT THU AUG 16 2007

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SANDY CREEK NEAR KINGSLAND.
* FROM LATE TONIGHT TO FRIDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:11 PM THURSDAY THE STAGE WAS 5.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TONIGHT AND CONTINUE TO 
  RISE TO NEAR 13.7 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY LATE FRIDAY MORNING.
* IMPACT...AT 14.0 FEET...MODERATE LOWLAND FLOODING WILL EXTENDS WELL INTO THE 
  FLOOD PLAIN DAMAGING DOCKS...BOATS AND PROPERTY IN LOW AREAS OF THE FLOOD 
  PLAIN DOWNSTREAM IN KINGSLAND.  FLOW EXCEEDS USGS 1:5 YEAR FLOOD LEVEL.

$$

TXC171-171037-
/O.NEW.KEWX.FL.W.0079.070817T0835Z-070818T0139Z/
/FRBT2.1.ER.070817T0835Z.070817T1200Z.070817T1339Z.NO/
937 PM CDT THU AUG 16 2007

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PEDERNALES RIVER AT FREDERICKSBURG.
* FROM LATE TONIGHT TO FRIDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM THURSDAY THE STAGE WAS 11.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY FRIDAY MORNING AND CONTINUE TO RISE TO 
  NEAR 24.1 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  LATE FRIDAY MORNING.
* IMPACT...AT 25.0 FEET...MODERATE LOWLAND FLOODING COVERS MANY SECONDARY ROADS 
  AND BRIDGES FROM THE HEADWATERS TO STONEWALL MAKING THEM VERY DANGEROUS TO 
  MOTORISTS - LOW AREAS OF LBJ NATIONAL PARK AND THE PARK ROAD 49 BRIDGE ARE 
  FLOODED.

$$

TXC031-171037-
/O.NEW.KEWX.FL.W.0080.070817T0954Z-070818T1748Z/
/JOCT2.2.ER.070817T0954Z.070817T1800Z.070818T0548Z.NO/
937 PM CDT THU AUG 16 2007

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PEDERNALES RIVER AT JOHNSON CITY.
* FROM LATE TONIGHT TO SATURDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM THURSDAY THE STAGE WAS 10.8 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY FRIDAY MORNING AND CONTINUE TO RISE TO 
  NEAR 18.0 FEET BY EARLY FRIDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY EARLY SATURDAY MORNING.
* IMPACT...AT 19.0 FEET...MAJOR FLOODING MAKES SECONDARY AND PRIMARY ROADS BELOW
  STONEWALL TO LAKE TRAVIS VERY DANGEROUS - LOW PARK AREAS DOWNSTREAM IN 
  PEDERNALES FALLS STATE PARK FLOOD.

$$

&&

BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:


                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   FRI   SAT   SUN   MON   TUE
  LLANO             10   10    2.0   THU 09 PM   9.0  10.7   5.9   4.7   4.1
  KINGSLAND          8   12    5.8   THU 09 PM  13.7   8.5   8.0   7.6   7.2
  FREDERICKSBURG    12   22   11.2   THU 09 PM  24.1   9.3   8.2   7.4   6.9
  JOHNSON CITY      13   14   10.8   THU 09 PM  14.8  12.7  11.9  11.5  11.3

$$
3 follow-up statements
000 
WGUS44 KEWX 170406
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1106 PM CDT THU AUG 16 2007

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  PEDERNALES RIVER 
  
 NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
 ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.

TXC171-171206-
/O.EXT.KEWX.FL.W.0079.070817T0405Z-070817T2252Z/
/FRBT2.2.ER.070817T0307Z.070817T0600Z.070817T1052Z.NO/
1106 PM CDT THU AUG 16 2007

...OBSERVED FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... 
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... 
THE FLOOD WARNING CONTINUES FOR 
  THE PEDERNALES RIVER AT FREDERICKSBURG.
* UNTIL FRIDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:41 PM THURSDAY THE STAGE WAS 27.8 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 28.5 FEET BY AFTER MIDNIGHT 
  TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING.
* IMPACT...AT 25.0 FEET...MODERATE LOWLAND FLOODING COVERS MANY SECONDARY ROADS 
  AND BRIDGES FROM THE HEADWATERS TO STONEWALL MAKING THEM VERY DANGEROUS TO 
  MOTORISTS - LOW AREAS OF LBJ NATIONAL PARK AND THE PARK ROAD 49 BRIDGE ARE 
  FLOODED.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:


                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   FRI   SAT   SUN   MON   TUE
  FREDERICKSBURG    12   22   27.8   THU 11 PM  20.5   9.3   8.2   7.4   6.9

$$
000 
WGUS44 KEWX 170609
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
109 AM CDT FRI AUG 17 2007

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  PEDERNALES RIVER 
  
 NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
 ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.

TXC171-171409-
/O.EXT.KEWX.FL.W.0079.000000T0000Z-070818T0555Z/
/FRBT2.2.ER.070817T0307Z.070817T0546Z.070817T1755Z.NO/
109 AM CDT FRI AUG 17 2007

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO TX HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PEDERNALES RIVER AT FREDERICKSBURG.
* UNTIL THIS AFTERNOON.
* AT 12AM FRIDAY THE STAGE WAS...31.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* BANKFULL STAGE IS 12.0 FEET.
* FORECAST TO RISE TO NEAR 32 FEET BY 2 AM AND REMAIN NEAR THAT LEVEL TILL EARLY
  FRIDAY MORNING. IT WILL SLOWLY BEGIN TO FALL AFTER SUNRISE. 
* IMPACT...AT 29.0 FEET...MODERATE LOWLAND FLOODING INUNDATES SECONDARY ROADS 
  AND BRIDGES FROM THE HEADWATERS ABOVE HARPER TO BELOW STONEWALL - FENCES AND 
  SIGNS ARE DESTROYED IN LBJ NATIONAL PARK AT STONEWALL AS FLOW IS WELL INTO THE
  FLOOD PLAIN AND MANY FEET OVER THE PARK ROAD 49 BRIDGE.

$$

TXC031-171409-
/O.EXT.KEWX.FL.W.0080.070817T0704Z-070818T2331Z/
/JOCT2.3.ER.070817T0704Z.070817T1800Z.070818T1131Z.NO/
109 AM CDT FRI AUG 17 2007

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO TX HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PEDERNALES RIVER AT JOHNSON CITY.
* FROM AFTER MIDNIGHT THIS MORNING UNTIL TOMORROW MORNING.
* AT 12AM FRIDAY THE STAGE WAS...11.0 FEET.
* MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* BANKFULL STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT THIS MORNING AND CONTINUE
  TO RISE TO NEAR 23.1 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY TOMORROW MORNING.
* IMPACT...AT 19.0 FEET...MAJOR FLOODING MAKES SECONDARY AND PRIMARY ROADS BELOW
  STONEWALL TO LAKE TRAVIS VERY DANGEROUS - LOW PARK AREAS DOWNSTREAM IN 
  PEDERNALES FALLS STATE PARK FLOOD.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:


                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   FRI   SAT   SUN   MON   TUE
  FREDERICKSBURG    12   22   31.0   FRI 01 AM  29.2   9.7   8.6   7.8   7.3
  JOHNSON CITY      13   14   11.0   FRI 12 AM  21.1  13.7  12.1  11.7  11.4

$$
000 
WGUS84 KEWX 171427
FLSEWX
TXC171-299-172227-

FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
927 AM CDT FRI AUG 17 2007

...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE 

  PEDERNALES RIVER...SANDY CREEK...
  
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.

ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.


TXC299-171457-
/O.CAN.KEWX.FL.W.0078.000000T0000Z-070818T0426Z/
/KNLT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
927 AM CDT FRI AUG 17 2007

THE FLOOD WARNING IS CANCELLED FOR 
  THE SANDY CREEK NEAR KINGSLAND. 
* AT 09AM FRIDAY THE STAGE WAS...8.6 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* BANKFULL STAGE IS 8.0 FEET.
* FORECAST:  RISE TO AROUND 10 FEET THIS EVENING.  

$$

TXC171-171457-
/O.CAN.KEWX.FL.W.0079.000000T0000Z-070818T0555Z/
/FRBT2.2.ER.070817T0307Z.070817T0546Z.000000T0000Z.NO/
927 AM CDT FRI AUG 17 2007

THE FLOOD WARNING IS CANCELLED FOR 
  THE PEDERNALES RIVER NEAR FREDERICKSBURG. 
* AT 09AM FRIDAY THE STAGE WAS...13.6 FEET. 
* FLOOD STAGE IS 22.0 FEET.
* BANKFULL STAGE IS 12.0 FEET.
* FORECAST:  CRESTED...FALL BELOW BANKFULL STAGE 
  THIS EVENING.  

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   TUE   WED
  KINGSLAND          8   12    8.6   FRI 09 AM   8.5   7.7   7.1   6.7   6.4
  FREDERICKSBURG    12   22   13.6   FRI 09 AM   9.2   7.5   6.7   6.3   6.1

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Aug 16, 6:29 PM CDT, 3 hours 8 minutes earlier.

Area forecast discussion, Aug 16, 6:29 PM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
629 PM CDT THU AUG 16 2007

.AVIATION...
PREVAILING MVFR CIGS WITH OCCASIONAL SHOWERS IS THE THEME FOR THE
NEXT 24H...WITH IFR AND EVEN LIFR CIGS/VSBYS LIKELY AROUND THE
HEAVIER SHOWERS. A MODERATE EASTERLY LOW LEVEL FLOW WILL CONTINUE
ALONG THE I-35 CORRIDOR. A MODERATE NE LOW LEVEL FLOW WILL BECOME
EASTERLY AT KDRT LATER ON FRIDAY. SURFACE WIND GUSTS UP TO 25 MPH
WILL CONTINUE THROUGH THE EVENING HOURS.

&&

.PREV DISCUSSION... /ISSUED 350 PM CDT THU AUG 16 2007/

DISCUSSION...
AT MID AFTERNOON, TROPICAL DEPRESSION ERIN WAS LOCATED JUST SOUTH
OF SAN ANTONIO MOVING SLOWLY NORTHWEST AND INTERACTING WITH A
TROPICAL AIRMASS WITH PWS BETWEEN 2 AND 2.5 INCHES. IMPRESSIVE
RAINFALL AMOUNTS HAVE BEEN NOTED ACROSS SOUTHERN SAN ANTONIO AND
BEXAR COUNTY. STINSON AIRPORT HAS RECORED NEAR 8.5 INCHES TODAY.
EXPECT CORE RAINS TO CONTINUE AS ERIN TRACKS SLOWLY NORTHWEST
TONIGHT WITH ISOLATED AMOUNTS OF 10 TO 15 INCHES NEAR AND
IMMEDIATELY TO THE RIGHT OF THE CENTER. IN ADDITION, FEEDER BANDS
WILL CREATE AMOUNTS OF 1 TO 5 INCHES. HAVE EXTENDED THE FLASH
FLOOD WATCH THROUGH 18Z OR 1 PM ON FRIDAY. ERIN WILL MOVE INTO
WEST CENTRAL TEXAS ON FRIDAY WITH THE HEAVIEST RAINS ENDING.
HOWEVER, THERE COULD BE SOME HEAVY RAINS IN THE NORTHWESTERN HILL
COUNTRY FRIDAY NIGHT SHOULD THE CENTER STALL. MODELS SUGGEST THE
REMNANTS OF ERIN WILL LINGER ACROSS TEXAS OVER THE WEEKEND WITH
PWS SLOW TO DECREASE WITH CHANCES OF RAINS CONTINUING. AN UPPER
TROUGH CURRENTLY OVER THE BAHAMAS WILL CLOSE OFF AND MOVE WEST
UNDERNEATH THE SOUTHEASTERN STATES RIDGE. SOME SUBSIDENCE CAN BE
EXPECTED, HOWEVER PWS DECREASING ONLY TO BETWEEN 1.8 AND 2 INCHES
WILL RESULT IN LOW CHANCES OF DAYTIME SHOWERS AND THUNDERSTORMS.
THE UPPER LOW MOVES INTO TEXAS ON TUESDAY AND STALLS WEDNESDAY
INTO THURSDAY. PWS RISE AGAIN TO BETWEEN 2 AND 2.3 INCHES. CHANCES
OF SHOWERS AND THUNDERSTORMS WILL INCREASE AGAIN BY WEDNESDAY AND
CONTINUING THROUGH AT LEAST NEXT THURSDAY. CURRENT TPC TRACK
FORECAST INDICATES HURRICANE DEAN JUST NORTHWEST OF THE YUCATAN ON
TUESDAY. MODEL SOLUTIONS DIFFER ON WHERE IT MAKES LANDFALL ALONG
THE WESTERN COAST OF THE GULF OF MEXICO. REGARDLESS IT STANDS TO
BE POWERFUL HURRICANE. DAYTIME TEMPERATURES WILL REMAIN BELOW
AVERAGE DUE TO SOIL MOISTURE AND CLOUDS/RAIN WITH NIGHTTIME
TEMPERATURES NEAR AVERAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              74  87  76  89  77 /  90  90  50  50  20
AUSTIN BERGSTROM INTL AIRPORT  75  87  76  90  75 /  90  90  50  50  20
DEL RIO INTL AIRPORT           75  93  76  91  76 /  50  60  60  30  30
SAN ANTONIO INTL AIRPORT       74  87  77  88  77 /  90  80  50  50  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR THE FOLLOWING ZONES:
ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY...
LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...
VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

18/11/05/06/10
Hazardous weather outlook, Aug 16, 5:19 AM CDT, 16 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
519 AM CDT THU AUG 16 2007

TXZ171>173-183>194-202>209-217>225-228-171100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
519 AM CDT THU AUG 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
SHOWERS AND THUNDERSTORMS WILL BECOME NUMEROUS AND PERIODS OF HEAVY
RAINFALL ARE EXPECTED TODAY AS TROPICAL DEPRESSION ERIN MOVES
INLAND. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL
TEXAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
A FLASH FLOOD WATCH IS IN EFFECT THROUGH FRIDAY MORNING FOR ALL OF
SOUTH CENTRAL TEXAS. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH
TROPICAL STORM ERIN WILL BRING HEAVY RAIN TO SOUTH CENTRAL TEXAS
INTO FRIDAY. THE FLASH FLOOD WATCH MAY NEED TO BE EXTENDED IN
TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Aug 16, 6:23 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
623 PM CDT THU AUG 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HEAVY RAIN       5 SSW KENDALIA          29.90N 98.55W
08/16/2007  M0.89 INCH       KENDALL            TX   TRAINED SPOTTER

            ONE HOUR RAINFALL. TOTAL SINCE 7AM 2.51 INCHES. MINOR
            FLOODING.

&&

BF
Local storm report, Aug 16, 6:40 PM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
640 PM CDT THU AUG 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HEAVY RAIN       SAN ANTONIO             29.46N 98.51W
08/16/2007  M5.46 INCH       BEXAR              TX   TRAINED SPOTTER

            VANCE JACKSON AT DEZAVALA. RAINFALL TOTAL NOON-5PM.

&&

BF
Local storm report, Aug 16, 7:00 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
700 PM CDT THU AUG 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HEAVY RAIN       5 SSW KENDALIA          29.90N 98.55W
08/16/2007  M1.11 INCH       KENDALL            TX   TRAINED SPOTTER

            RAINFALL IN 45 MINUTES. TOTAL SINCE 7AM 3.62.

&&

BF
Local storm report, Aug 16, 7:03 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
703 PM CDT THU AUG 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HEAVY RAIN       1 SSE BOERNE            29.79N 98.73W
08/16/2007  M0.92 INCH       KENDALL            TX   TRAINED SPOTTER

            RAINFALL IN 55 MINUTES.

&&

BF
Special weather statement, Aug 16, 8:14 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
814 PM CDT THU AUG 16 2007

TXZ171>173-183>194-202>209-217>225-228-170215-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
814 PM CDT THU AUG 16 2007

...RAINFALL REPORTS...

THESE ARE THE RAINFALL REPORTS RECEIVED AS OF 7 PM ACROSS SOUTH
CENTRAL TEXAS AND THE HILL COUNTRY SINCE MIDNIGHT.

IN BEXAR COUNTY...
SAN ANTONIO INTERNATIONAL AIRPORT 3.9
STINSON FIELD AIRPORT 8.47
USAA (I-10 @ HUEBER RD) 5.65

IN KENDALL COUNTY...
6WSW BOERNE  6.30
5.2 SSW KENDALIA 3.62
SABINAS MOUNTAIN  3.57
COMFORT  4.94

IN MEDINA COUNTY...
HONDO  4.01

IN BASTROP COUNTY...
CEDAR CREEK  2.00
Local storm report, Aug 16, 9:12 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
912 PM CDT THU AUG 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     FLOOD            SAN ANTONIO             29.46N 98.51W
08/16/2007                   BEXAR              TX   NWS EMPLOYEE

            MINOR STREET FLOODING 3 MILES SW OF KSAT. RAINFALL TOTAL
            SINCE 9AM 5.01 INCHES.

&&

BF

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 7:15 PM CDTFlash Flood WarningEWXLavaca60 min
Aug 16, 7:24 PM CDTRiver Flood WarningEWXBandera15 hr
Aug 16, 7:51 PM CDTFlash Flood WarningEWXTravis4 hr
Aug 16, 8:15 PM CDTFlash Flood WarningEWXWilson4 hr
Aug 16, 8:20 PM CDTRiver Flood WarningEWXUvalde14 hr
Aug 16, 8:20 PM CDTRiver Flood WarningEWXMedina14 hr
Aug 16, 8:20 PM CDTRiver Flood WarningEWXFrio4 days
Aug 16, 8:20 PM CDTRiver Flood WarningEWXUvalde14 hr
Aug 16, 8:58 PM CDTRiver Flood WarningEWXKerr14 hr
Aug 16, 9:08 PM CDTFlash Flood WarningEWXBurnet, Llano4 hr
Aug 16, 9:37 PM CDTRiver Flood WarningEWXLlano23 hr
Aug 16, 9:37 PM CDTRiver Flood WarningEWXLlano12 hr
Aug 16, 9:37 PM CDTRiver Flood WarningEWXBlanco23 hr
Aug 16, 10:23 PM CDTRiver Flood WarningEWXKendall13 hr
Aug 16, 10:23 PM CDTRiver Flood WarningEWXComal23 hr
Aug 16, 10:29 PM CDTFlash Flood WarningEWXGillespie, Kendall, Kerr6 hr
Aug 16, 11:23 PM CDTRiver Flood WarningEWXBexar22 hr
Aug 16, 11:58 PM CDTFlash Flood WarningEWXEdwards, Real6 hr
Aug 17, 12:35 AM CDTFlash Flood WarningEWXGillespie, Kendall6 hr
Aug 17, 12:49 AM CDTFlash Flood WarningEWXBandera, Kerr6 hr
Aug 17, 12:49 AM CDTFlash Flood WarningEWXBandera, Kerr, Medina6 hr
Aug 17, 3:25 AM CDTRiver Flood WarningEWXBexar, Guadalupe18 hr
Aug 17, 4:36 AM CDTRiver Flood WarningEWXBexar17 hr
Aug 17, 6:00 AM CDTFlash Flood WarningEWXBlanco, Gillespie, Kendall, Llano5 hr
Aug 17, 6:00 AM CDTFlash Flood WarningEWXBexar, Blanco, Comal, Gillespie, Guadalupe, Kendall and 1 more5 hr
Aug 17, 11:05 AM CDTFlash Flood WarningEWXBurnet3 hr
Aug 17, 11:40 AM CDTRiver Flood WarningEWXLlano9 hr
Aug 17, 1:49 PM CDTFlash Flood WarningEWXBurnet116 min
Aug 17, 2:20 PM CDTFlash Flood WarningEWXBandera, Kendall, Kerr6 hr
Aug 17, 2:20 PM CDTFlash Flood WarningEWXBandera, Gillespie, Kendall, Kerr6 hr
Aug 17, 3:04 PM CDTFlash Flood WarningEWXHays116 min
Aug 17, 3:35 PM CDTFlash Flood WarningEWXReal3 hr

Nearby

River Flood Warnings in Texas, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.